# SDR 200400288

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: TFARD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22211
- Aircraft time: 57,707 hours, 22,135 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 30903889
- Part serial: 195BH
- Condition: Discharged
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FORWARD CARGO PIT ARM SWITCH WAS SELECTED TO ARM BOTH BOTTLE 1 AND BOTTLE 2, DISCHARGE LIGHTS CAME ON AND BOTTLES FIRED.  TROUBLESHOT, FOUND SWITCH WAS BAD, REPLACED SWITCH AND REPLACED SQUIB. IAW MM 26-00-00.
